# SDR DHL200080533C

- Difficulty date: July 28, 2000
- Submitted: August 29, 2000
- Operation: Air carrier
- Aircraft: N805DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46125
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Worn
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, LT WING UPPER SKIN TRIPLER WORN 3 INCHES BETWEEN CENTER AND REAR SPAR XW 5.000 AND XW 17.000.  PERFORM NDT INSPECTION TO VERIFY POSSIBLE CRACK.  PERFORMED HEFC METHOD INSPECTION IAW DPS 4.751, ITEM 4.7 FIG 51. WEAR FOUND WITHIN LIMITS, IAW SRM 57-1-0 PG 1.
